Alert archive / Tennessee / Tornado Warnings in 2014
Tornado Warning 30, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Aug 20, 2014, 4:52 PM EDT for Bradley County, McMinn County, Polk County, Tennessee. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2014, 4:52 PM EDT (20:52 UTC)
- Expired
- Aug 20, 2014, 5:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Bradley County, TN, McMinn County, TN, Polk County, TN
The radar
The Knoxville radar (KMRX), 141 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 4:58 PM EDT | HAIL 1 | Athens, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 3:59 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3056 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WFUS54 KMRX 202052
TORMRX
TNC011-107-139-202130-
/O.NEW.KMRX.TO.W.0030.140820T2052Z-140820T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
452 PM EDT WED AUG 20 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
MCMINN COUNTY IN EASTERN TENNESSEE...
NORTHWESTERN POLK COUNTY IN EASTERN TENNESSEE...
NORTHEASTERN BRADLEY COUNTY IN EASTERN TENNESSEE...
* UNTIL 530 PM EDT
* AT 451 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR ATHENS...AND MOVING SOUTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATHENS...ETOWAH...CHARLESTON...ENGLEWOOD...NIOTA...CALHOUN...
DENTVILLE...CLEAR WATER AND RICEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3545 8480 3547 8477 3551 8475 3554 8471
3558 8459 3533 8443 3532 8445 3529 8450
3525 8440 3516 8478
TIME...MOT...LOC 2051Z 340DEG 20KT 3539 8464
$$
SR2 follow-up statements
474
WWUS54 KMRX 202113 RRA
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
513 PM EDT WED AUG 20 2014
TNC011-107-139-202130-
/O.CON.KMRX.TO.W.0030.000000T0000Z-140820T2130Z/
MCMINN TN-POLK TN-BRADLEY TN-
513 PM EDT WED AUG 20 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN MCMINN...NORTHWESTERN POLK AND NORTHEASTERN BRADLEY
COUNTIES...
AT 513 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
ETOWAH...OR 7 MILES NORTHEAST OF BENTON...MOVING SOUTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ATHENS...ETOWAH...CHARLESTON...CALHOUN...DENTVILLE AND RICEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3545 8480 3546 8476 3547 8470 3547 8465
3543 8456 3534 8453 3530 8451 3524 8445
3516 8478
TIME...MOT...LOC 2113Z 340DEG 20KT 3527 8459
$$
SR354
WWUS54 KMRX 202128
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
528 PM EDT WED AUG 20 2014
TNC011-107-139-202137-
/O.EXP.KMRX.TO.W.0030.000000T0000Z-140820T2130Z/
MCMINN TN-POLK TN-BRADLEY TN-
528 PM EDT WED AUG 20 2014
...THE TORNADO WARNING FOR SOUTHWESTERN MCMINN...NORTHWESTERN POLK
AND NORTHEASTERN BRADLEY COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHWESTERN MCMINN...NORTHWESTERN POLK AND NORTHEASTERN BRADLEY
COUNTIES.
LAT...LON 3545 8480 3546 8476 3547 8470 3547 8465
3543 8456 3534 8453 3530 8451 3524 8445
3516 8478
TIME...MOT...LOC 2124Z 340DEG 20KT 3527 8459
$$
SRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Aug 20, 4:20 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 20, 4:20 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 420 PM EDT WED AUG 20 2014 .DISCUSSION...UPDATED FOR SEVERE THUNDERSTORM WATCH. INCREASED RAIN CHANCES THROUGH MID EVENING OVER WESTERN PARTS OF THE FORECAST AREA AS STRONG TO SEVERE STORMS HAVE INCREASED LATE THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 94 72 95 / 50 20 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 91 71 92 / 60 30 10 20 OAK RIDGE, TN 71 91 71 92 / 60 30 10 20 TRI CITIES AIRPORT, TN 66 87 66 88 / 40 50 30 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TD
Hazardous weather outlook, Aug 20, 3:30 AM EDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 330 AM EDT WED AUG 20 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-210730- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 330 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY DURING THE HEAT OF THE AFTERNOON...DRIFTING SLOWLY SOUTHEAST AT 10 TO 15 MPH. THE THUNDERSTORMS SHOULD DISSIPATE BEFORE MIDNIGHT...AND ONLY A STRAY STRONG STORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN ACTIVE WEATHER PATTERN IS EXPECTED TO LINGER OVER THE REGION. UPPER LEVEL DISTURBANCES ORIGINATING AROUND THE GREAT LAKES ARE EXPECTED TO TRACK SOUTHEAST...AND BRING THE POSSIBILITY OF STRONG STORMS TO PORTIONS OF THE AREA...MAINLY SOUTHWESTERN VIRGINIA AND NORTHEAST TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...DUE TO THE ISOLATED NATURE OF THE POSSIBLE THREATS.
In the hours before
Special weather statement, Aug 20, 3:48 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 348 PM EDT WED AUG 20 2014 TNZ016-038>040-042-070-202030- NORTHWEST COCKE TN-HAWKINS TN-JEFFERSON TN-HAMBLEN TN-GRAINGER TN- NORTHWEST GREENE TN- 348 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COCKE...NORTHEASTERN JEFFERSON...WEST CENTRAL HAWKINS...EAST CENTRAL GRAINGER...HAMBLEN AND WEST CENTRAL GREENE COUNTIES UNTIL 430 PM EDT... AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JEFFERSON CITY...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORRISTOWN...JEFFERSON CITY...NEWPORT...DANDRIDGE...RUTLEDGE...BEAN STATION...WHITE PINE...BANEBERRY...RUSSELLVILLE...LOWLAND... MOORESBURG...BYBEE AND ALPHA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3599 8350 3630 8354 3638 8316 3596 8309 TIME...MOT...LOC 1947Z 255DEG 23KT 3616 8341 13
Local storm report, Aug 20, 4:02 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
402 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG SWEETWATER 35.60N 84.47W
08/20/2014 MONROE TN 911 CALL CENTER
NUMEROUS TREES DOWN ESPECIALLY IN THE SWEETWATER AND
MADISONVILLE AREAS.
&&Special weather statement, Aug 20, 4:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT WED AUG 20 2014
TNZ016-039-042-202045-
HAWKINS TN-HAMBLEN TN-NORTHWEST GREENE TN-
416 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAWKINS...SOUTHERN
HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN HAMBLEN AND NORTHERN
GREENE COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROGERSVILLE...MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENEVILLE...ROGERSVILLE...MOSHEIM...BULLS GAP...BAILEYTON...
ROMEO...ST. CLAIR...JEAROLDSTOWN...MCCLOUD...MOORESBURG...KEPLER AND
MOHAWK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3638 8266 3611 8285 3629 8326 3632 8328
3633 8326 3637 8327 3637 8328 3640 8327
3641 8322 3644 8321 3644 8320
TIME...MOT...LOC 2016Z 292DEG 24KT 3635 8310
12Local storm report, Aug 20, 4:31 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
431 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 5 WNW WALLAND 35.75N 83.90W
08/20/2014 BLOUNT TN 911 CALL CENTER
TWO TREES DOWN.
&&Special weather statement, Aug 20, 4:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
334 PM CDT WED AUG 20 2014
TNZ081-098-202115-
MARION TN-SEQUATCHIE TN-
334 PM CDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR MARION...SOUTH CENTRAL SEQUATCHIE
AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 415 PM CDT...
AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITWELL...OR 9 MILES NORTH OF JASPER...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...WHITWELL...POWELLS CROSSROADS...CARTWRIGHT...MARTIN SPRINGS
AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY AFTERNOON FOR CENTRAL TENNESSEE.
LAT...LON 3523 8581 3522 8577 3522 8573 3524 8569
3529 8571 3529 8568 3528 8535 3517 8537
3511 8539 3510 8538 3504 8539 3504 8541
3502 8542 3512 8583
TIME...MOT...LOC 2033Z 280DEG 21KT 3519 8564
SRLocal storm report, Aug 20, 4:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
442 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL KINGSTON 35.87N 84.51W
08/20/2014 E1.75 INCH ROANE TN PUBLIC
0300 PM TSTM WND DMG PHILADELPHIA 35.68N 84.40W
08/20/2014 LOUDON TN 911 CALL CENTER
MULTIPLE TREES DOWN. AT LEAST ONE BARN DAMAGED OR
DESTROYED.
0315 PM TSTM WND DMG SWEETWATER 35.60N 84.47W
08/20/2014 MONROE TN 911 CALL CENTER
NUMEROUS TREES DOWN ESPECIALLY IN THE SWEETWATER AND
MADISONVILLE AREAS.
0329 PM HAIL 5 SW TAZEWELL 36.41N 83.64W
08/20/2014 E1.00 INCH CLAIBORNE TN TRAINED SPOTTER
0415 PM TSTM WND DMG 5 WNW WALLAND 35.75N 83.90W
08/20/2014 BLOUNT TN 911 CALL CENTER
TWO TREES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:33 PM EDT | Special Weather Statement | MRX | Roane | 42 min |
| Aug 20, 1:48 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Roane | 42 min |
| Aug 20, 2:13 PM EDT | Special Weather Statement | MRX | Anderson | 47 min |
| Aug 20, 2:27 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe, Morgan, Roane | 48 min |
| Aug 20, 2:56 PM EDT | Special Weather Statement | MRX | Knox | 49 min |
| Aug 20, 3:02 PM EDT | Tornado Warning | MRX | Loudon, McMinn, Monroe | 43 min |
| Aug 20, 3:31 PM EDT | Tornado Warning | MRX | McMinn, Monroe | 44 min |
| Aug 20, 3:48 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Jefferson | 42 min |
| Aug 20, 3:56 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 49 min |
| Aug 20, 4:03 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox | 42 min |
| Aug 20, 4:09 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson | 37 min |
| Aug 20, 4:14 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 46 min |
| Aug 20, 4:16 PM EDT | Special Weather Statement | MRX | Greene | 29 min |
| Aug 20, 4:26 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 18 min |
| Aug 20, 4:28 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 47 min |
| Aug 20, 4:34 PM EDT | Special Weather Statement | MRX | Marion | 41 min |
| Aug 20, 4:37 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 38 min |
| Aug 20, 4:41 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 34 min |
| Aug 20, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea | 33 min |
| Aug 20, 4:43 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 62 min |
| Aug 20, 4:55 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 50 min |
| Aug 20, 4:59 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger | 46 min |
| Aug 20, 5:11 PM EDT | Special Weather Statement | MRX | Hawkins | 49 min |
| Aug 20, 5:16 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more | 59 min |
| Aug 20, 5:19 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 26 min |
| Aug 20, 5:22 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 38 min |
| Aug 20, 5:25 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Union | 50 min |
| Aug 20, 5:42 PM EDT | Areal Flood Advisory | MRX | McMinn | 2 hr |
| Aug 20, 5:44 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Polk | 46 min |
| Aug 20, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 34 min |
| Aug 20, 5:58 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 33 min |
| Aug 20, 6:08 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 24 min |
| Aug 20, 6:17 PM EDT | Special Weather Statement | MRX | Marion | 28 min |
| Aug 20, 6:41 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 49 min |
| Aug 20, 7:04 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Union | 41 min |
| Aug 20, 7:19 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Grainger, Scott, Union | 56 min |
| Aug 20, 7:40 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell | 3 hr |
| Aug 20, 7:41 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Grainger, Hamblen, Jefferson, Knox, Union | 49 min |
Nearby
Tornado Warnings in Tennessee, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.